# SDR DALA2023112409671

- Difficulty date: November 23, 2023
- Submitted: November 24, 2023
- Operation: Air carrier
- Aircraft: N319NB
- Make and model: Airbus A319-114
- Aircraft serial: 1346
- Aircraft time: 62,096 hours, 31,937 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3119 WEAR FORWARD FITTING MAIN DOOR AT MAIN LANDING GEAR L/H SIDE. CORRECTIVE ACTION: REPLACED FORWARD FITTING MAIN DOOR AT MAIN LANDING GEAR L/H SIDE AS PER AIRBUS CMM 52-81-18. (0079084)
